American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information   
View Article: PDF

[2] Martin Kochol. Polyhedral embeddings of snarks in orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 1613-1619. MR 2470819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Noga Alon, Lech Drewnowski and Tomasz Łuczak. Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property. Proc. Amer. Math. Soc. 137 (2009) 467-471. MR 2448565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Phil Hanlon. A Hodge decomposition interpretation for the coefficients of the chromatic polynomial. Proc. Amer. Math. Soc. 136 (2008) 3741-3749. MR 2425711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Raphael Yuster. Rainbow decompositions. Proc. Amer. Math. Soc. 136 (2008) 771-779. MR 2361848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander Engström. A short proof of a conjecture on the connectivity of graph coloring complexes. Proc. Amer. Math. Soc. 134 (2006) 3703-3705. MR 2240686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dmitry N. Kozlov. A simple proof for folds on both sides in complexes of graph homomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1265-1270. MR 2199168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jirí Matousek. On the chromatic number of Kneser hypergraphs. Proc. Amer. Math. Soc. 130 (2002) 2509-2514. MR 1900856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Xuding Zhu. An analogue of Hajós' Theorem for the circular chromatic number. Proc. Amer. Math. Soc. 129 (2001) 2845-2852. MR 1840086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joel Friedman. On the road coloring problem . Proc. Amer. Math. Soc. 110 (1990) 1133-1135. MR 953004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. S. Sarkaria. Tucker-Ky Fan colorings . Proc. Amer. Math. Soc. 110 (1990) 1075-1081. MR 1004424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lorenzo Traldi. A dichromatic polynomial for weighted graphs and link polynomials . Proc. Amer. Math. Soc. 106 (1989) 279-286. MR 955462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth A. Berman and Jerome L. Paul. A $4$-color theorem for surfaces of genus $g$ . Proc. Amer. Math. Soc. 105 (1989) 513-522. MR 949874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Saharon Shelah and Juris Steprāns. A Banach space on which there are few operators . Proc. Amer. Math. Soc. 104 (1988) 101-105. MR 958051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gary Gruenhage. Applications of a set-theoretic lemma . Proc. Amer. Math. Soc. 92 (1984) 133-140. MR 749905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joan P. Hutchinson. A five-color theorem for graphs on surfaces . Proc. Amer. Math. Soc. 90 (1984) 497-504. MR 728376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Massimo Ferri and Carlo Gagliardi. The only genus zero $n$-manifold is $S\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 638-642. MR 660620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael O. Albertson and Walter R. Stromquist. Locally planar toroidal graphs are $5$-colorable . Proc. Amer. Math. Soc. 84 (1982) 449-457. MR 640251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Béla Bollobás. The independence ratio of regular graphs . Proc. Amer. Math. Soc. 83 (1981) 433-436. MR 624948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gustavus J. Simmons and John E. Wetzel. A two-coloring inequality for Euclidean two-arrangements . Proc. Amer. Math. Soc. 77 (1979) 124-127. MR 539644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Saul Stahl. Reductions of $n$-fold covers . Proc. Amer. Math. Soc. 72 (1978) 422-424. MR 507351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Mitchem. On the genus of graphs with Lick-White number $k$ . Proc. Amer. Math. Soc. 69 (1978) 349-354. MR 0476560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] V. Rödl. On the chromatic number of subgraphs of a given graph . Proc. Amer. Math. Soc. 64 (1977) 370-371. MR 0469806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Frank R. Bernhart. A three and five color theorem . Proc. Amer. Math. Soc. 52 (1975) 493-498. MR 0373944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul C. Kainen. A generalization of the $5$-color theorem . Proc. Amer. Math. Soc. 45 (1974) 450-453. MR 0345861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bryan E. Cain. A two-color theorem for analytic maps in ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 39 (1973) 261-266. MR 0317981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alfred B. Manaster and Joseph G. Rosenstein. Effective matchmaking and $k$-chromatic graphs . Proc. Amer. Math. Soc. 39 (1973) 371-378. MR 0340082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. T. Parker. Edge coloring numbers of some regular graphs . Proc. Amer. Math. Soc. 37 (1973) 423-424. MR 0313103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hudson V. Kronk and Arthur T. White. A $4$-color theorem for toroidal graphs . Proc. Amer. Math. Soc. 34 (1972) 83-86. MR 0291019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. A. Bondy. Balanced colourings and the four colour conjecture . Proc. Amer. Math. Soc. 33 (1972) 241-244. MR 0294173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1